GAFA Geometric And Functional Analysis

, Volume 17, Issue 3, pp 682–706

Anderson Localization for Quasi-Periodic Lattice Schrödinger Operators on \({\mathbb{Z}}^{d}\) , d Arbitrary

Article

Keywords and phrases:

Anderson localization semi-algebraic sets Green’s functions 

AMS Mathematics Subject Classification:

81Q10 (47B80, 47N50, 60J45, 82B44) 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2007

Authors and Affiliations

  1. 1.School of MathematicsInstitute for Advanced StudyPrincetonUSA

Personalised recommendations